American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[2] A. I. Shtern. Connected locally compact groups: The Hochschild kernel and faithfulness of locally bounded finite-dimensional representations. Trans. Moscow Math. Soc. 72 (2011) 79-95.
Abstract, references, and article information   
View Article: PDF

[3] Robert Guralnick, Michael Larsen and Corey Manack. Low degree representations of simple Lie groups. Proc. Amer. Math. Soc. 140 (2012) 1823-1834. MR 2869167.
Abstract, references, and article information   
View Article: PDF

[4] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF

[5] O. G. Styrt. On the orbit space of a compact linear Lie group with commutative connected component. Trans. Moscow Math. Soc. 70 (2009) 171-206. MR 2573640.
Abstract, references, and article information   
View Article: PDF

[6] Yevhen Zelenyuk. The number of minimal right ideals of $\beta G$. Proc. Amer. Math. Soc. 137 (2009) 2483-2488. MR 2495285.
Abstract, references, and article information   
View Article: PDF

[7] Dikran Dikranjan and Anna Giordano Bruno. Pseudocompact totally dense subgroups. Proc. Amer. Math. Soc. 136 (2008) 1093-1103. MR 2361886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ehud Hrushovski, Ya'acov Peterzil and Anand Pillay. Groups, measures, and the NIP. J. Amer. Math. Soc. 21 (2008) 563-596. MR 2373360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wieslaw Kubis and Vladimir Uspenskij. A compact group which is not Valdivia compact. Proc. Amer. Math. Soc. 133 (2005) 2483-2487. MR 2138892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Armand Borel, Robert Friedman and John W. Morgan. Almost commuting elements in compact Lie groups. Memoirs of the AMS 157 (2002) MR 1895253.
Book volume table of contents   

[11] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard Gross. A local Peter-Weyl theorem. Trans. Amer. Math. Soc. 352 (2000) 413-427. MR 1473442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Grekas and S. Mercourakis. On the measure theoretic structure of compact groups. Trans. Amer. Math. Soc. 350 (1998) 2779-2796. MR 1473441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Dikran Dikranjan and Dmitri Shakhmatov. Algebraic structure of pseudocompact groups. Memoirs of the AMS 133 (1998) MR 1396956.
Book volume table of contents   

[15] Yiftach Barnea and Aner Shalev. Hausdorff dimension, pro-$p$ groups, and Kac-Moody algebras. Trans. Amer. Math. Soc. 349 (1997) 5073-5091. MR 1422889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alex Chigogidze, Karl H. Hofmann and John R. Martin. Compact groups and fixed point sets. Trans. Amer. Math. Soc. 349 (1997) 4537-4554. MR 1451595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Katsuro Sakai. Semi-free actions of zero-dimensional compact groups on Menger compacta. Proc. Amer. Math. Soc. 125 (1997) 2809-2813. MR 1415368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Barchini. Boundary value maps, Szegö maps and intertwining operators. Trans. Amer. Math. Soc. 349 (1997) 1877-1900. MR 1401761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Katsuro Sakai. Free actions of zero-dimensional compact groups on Menger manifolds . Proc. Amer. Math. Soc. 122 (1994) 647-648. MR 1249889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Destrempes and A. Pianzola. On a counting formula of Djokovi\'c for elements of finite order in compact Lie groups . Proc. Amer. Math. Soc. 121 (1994) 943-950. MR 1185259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chal Benson, Joe Jenkins, Ronald L. Lipsman and Gail Ratcliff. The moment map for a multiplicity free action . Bull. Amer. Math. Soc. 31 (1994) 185-190. MR 1260517.
Abstract, references, and article information   
View Article: PDF

[22] Yuji Takahashi. Functions with a unique mean value and amenability . Proc. Amer. Math. Soc. 121 (1994) 775-777. MR 1189549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dikran N. Dikranjan and Dmitrii B. Shakhmatov. Compact-like totally dense subgroups of compact groups . Proc. Amer. Math. Soc. 114 (1992) 1119-1129. MR 1081694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul Milnes and John Pym. Haar measure for compact right topological groups . Proc. Amer. Math. Soc. 114 (1992) 387-393. MR 1065088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] N. G. Duffield. A large deviation principle for the reduction of product representations . Proc. Amer. Math. Soc. 109 (1990) 503-515. MR 1004418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Persi Diaconis and Mehrdad Shahshahani. On square roots of the uniform distribution on compact groups . Proc. Amer. Math. Soc. 98 (1986) 341-348. MR 854044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. W. Bagley and J. S. Yang. Locally invariant topological groups and semidirect products . Proc. Amer. Math. Soc. 93 (1985) 139-144. MR 766544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David Gurarie. Representations of compact groups on Banach algebras . Trans. Amer. Math. Soc. 285 (1984) 1-55. MR 748829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ta Sun Wu. A note on compact groups . Proc. Amer. Math. Soc. 89 (1983) 173-174. MR 706535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2